# SDR WX0A2021072173777

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 50,954 hours, 36,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TC 335100-10-1-001, DISCOVERED MULTIPLE LIGHTS FAILED TO ILLUMINATE ON L1 DOOR EMERGENCY EXIT SIGN 41WL. / RELAMPED L1 DOOR EMERGENCY EXIT SIGN 41WL, OPS CK GOOD IAW AMM 33-51-16."
